MAUDE Adverse Event Report: ENCORE MEDICAL L.P. MOVATION KNEE; MOVATION TIBIAL INSERT, SIZE 6, 9MM VE

ENCORE MEDICAL L.P. MOVATION KNEE; MOVATION TIBIAL INSERT, SIZE 6, 9MM VE
Model Number 292-09-706
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having loosening.
 
Additional Manufacturer Narrative
The reason for this revision surgery was loosening.The previous surgery and the surgery detailed in this investigation occurred 3.7 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.This investigation is limited in scope as the item associated with this investigation was not returned to djo surgical - austin for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loosening.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There were no findings during this investigation that indicate that the reported device was defective.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
MOVATION KNEE
Common Device Name
MOVATION TIBIAL INSERT, SIZE 6, 9MM VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8240739
Report Number1644408-2019-00008
Device Sequence Number16683051
Product Code OIY
UDI-Device Identifier00888912112413
UDI-Public(01)00888912112413
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Model Number292-09-706
Device Catalogue Number292-09-706
Device Lot Number316N1015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
282-03-106, LOT 922H1011; 290-02-N06, LOT 129U1901; 282-03-106, LOT 922H1011; 290-02-N06, LOT 129U1901
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR